Florida, 2013

Hail in Florida, June 10, 2013

June 10, 2013 · NWS TBW · 1 event in 1 county or zone

A deep layer of moisture and weak flow allowed for sea breeze thunderstorms to form and move inland through the afternoon. One storm produced 3/4 inch hail in Lakeland.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TBW wrote it up.

A deep layer of moisture and weak flow allowed for sea breeze thunderstorms to form and move inland through the afternoon. One storm produced 3/4 inch hail in Lakeland.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Jun 10, 2:08 PM EST, 4 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 2:08 PM EST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
308 PM EDT MON JUN 10 2013

.SHORT TERM (TONIGHT - WEDNESDAY)...
AN UPPER/MID LEVEL TROUGH OVER THE OHIO RIVER VALLEY WILL PASS NORTH
OF THE AREA TONIGHT. THE SUB TROPICAL RIDGE CURRENTLY ACROSS THE
NATURE COAST AND NORTHERN GULF WILL SINK SOUTH TO ACROSS CENTRAL
FLORIDA TONIGHT. IF THE RIDGE SINKS SOUTH QUICK ENOUGH...THE SEA
BREEZE BOUNDARY NORTH OF TAMPA BAY WILL BE PUSHED INLAND WITH STORMS
TONIGHT MOVING ACROSS SUMTER AND POLK COUNTIES. IF THE RIDGE SINKS
SLOW ENOUGH...THE SEA BREEZE WILL STAY NEAR THE COAST AND SHOWERS
WILL PERHAPS MOVE OFFSHORE TONIGHT. WILL COVER MOST OF THE AREA WITH
SLIGHT CHANCE POPS TO ADDRESS EITHER POSSIBILITY. PATCHY FOG WILL BE
POSSIBLE OVER INLAND NATURE COAST AND CENTRAL FLORIDA LATE TONIGHT
AND TUESDAY MORNING...PARTICULARLY IN AREAS WITH WET GROUND FROM
RAINS THIS EVENING.

TUESDAY...THE TROUGH MOVES INTO NEW ENGLAND AND DRAGS A WEAK SURFACE
FRONT INTO THE DEEP SOUTH WHICH WILL PROVIDE A LITTLE EXTRA SUPPORT
FOR RAIN AND THUNDERSTORMS LATE TUESDAY/TUESDAY NIGHT OVER THE
NORTHERN ZONES. MOISTURE WILL REMAIN HIGH WITH PRECIPITABLE WATER OF
1.7-1.9 INCHES. WITH THE RIDGE ESSENTIALLY ACROSS CENTRAL
FLORIDA...FLOW WILL BE WEAK ENOUGH TO ALLOW A GOOD SEA BREEZE
CIRCULATION TO FORM WITH CHANCE RANGE POPS (30-40 PERCENT).

WEDNESDAY...THE RIDGE SINKS FARTHER SOUTH TO OVER SOUTHWEST FLORIDA.
WEAK SOUTHWEST FLOW WILL ALLOW THE WEST COAST SEA BREEZE TO MOVE
ACROSS THE STATE WITH A FEW SHOWERS FIRING UP EARLY IN THE AFTERNOON
OVER THE NATURE COAST BEFORE TRAVELING OUT OF THE AREA. BETTER RAIN
CHANCES WEDNESDAY WILL BE OVER SOUTHWEST FLORIDA WHERE THE SOUTHWEST
FLOW WILL NOT BE QUITE AS STRONG AND MOISTURE WILL BE SLIGHTLY
HIGHER.

TEMPERATURES WILL BE FAIRLY TYPICAL FOR THIS TIME OF THE YEAR WITH
HIGHS IN THE LOW 90S INLAND AND UPPER 80S ALONG THE COAST. LOWS WILL
BE IN THE LOW 70S.

.LONG TERM (WEDNESDAY NIGHT - SUNDAY)...
U/L RIDGE OVER THE SOUTHERN PLAINS WED NIGHT AND THURSDAY WILL
EXTEND ACROSS THE SOUTHEAST U.S. AND FLORIDA.  THE RIDGE WILL BUILD
THROUGH THE PLAINS THURSDAY NIGHT AND FRIDAY WHICH WILL INDUCE A L/W
TROUGH ALONG THE EASTERN SEABOARD AND FLORIDA.  THE U/L RIDGE WILL
TRANSLATE EAST TO THE LOWER MISSISSIPPI VALLEY SATURDAY NIGHT AND
SUNDAY BUILDING BACK OVER FLORIDA KICKING OUT THE U/L TROUGH TO THE
NORTHEAST.  AT THE SURFACE...HIGH PRESSURE RIDGE AXIS WILL BE
LOCATED OVER SOUTH FLORIDA WITH ONSHORE WEST TO SOUTHWEST ACROSS THE
FORECAST AREA WEDNESDAY NIGHT AND THURSDAY...WHICH WILL PROMOTE
INLAND AFTERNOON THUNDERSTORMS WITH ONLY A SLIGHT CHANCE OF STORMS
ALONG THE COASTAL COUNTIES.  AS THE U/L TROUGH DIGS OVER THE
REGION...A WEAK FRONTAL BOUNDARY WILL DROP OVER THE NORTHERN AND
CENTRAL FORECAST AREA LATE FRIDAY INTO SATURDAY.  WITH ONSHORE WEST
FLOW PERSISTING COMBINED WITH THE FRONTAL BOUNDARY...SCATTERED
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION. SURFACE HIGH PRESSURE
WILL BUILD OVER THE MID ATLANTIC COAST SATURDAY NIGHT AND SUNDAY
EXTENDING OVER THE FORECAST AREA WITH EASTERLY FLOW
DEVELOPING...WITH SCATTERED THUNDERSTORMS SUNDAY AFTERNOON MAINLY
ALONG THE COASTAL COUNTIES AND ISOLATED INLAND.  TEMPERATURES WILL
RUN NEAR TO A COUPLE OF DEGREES ABOVE CLIMATIC NORMALS THROUGH THE
PERIOD.

&&

.AVIATION...
AFTERNOON CONVECTION DEVELOPING EAST OF THE TERMINALS. WEAK FLOW
WILL ALLOW FOR VARIABLE...GUSTY WINDS INFLUENCE BY CONVECTION
OUTFLOW AND SEA/BAY/LAKE BREEZES. CONVECTION WILL DIMINISH AFTER
SUNSET WITH LIGHT VARIABLE WINDS REMAINING OVERNIGHT INTO TOMORROW
MORNING.

&&

.MARINE...
THE RIDGE AXIS WILL SINK SOUTH THROUGH THE NEXT FEW DAYS FROM OVER
THE NORTHERN GULF TODAY TO SOUTHERN GULF BY THE MIDDLE OF THE WEAK.
SOME SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE COASTAL
WATERS...TYPICALLY DURING THE LATER AFTERNOON AND EARLY EVENING
HOURS. OUTSIDE OF STORMS...WINDS AND SEAS SHOULD STAY BELOW
HIGHLIGHT CRITERIA FOR THE NEXT FEW DAYS.

&&

.FIRE WEATHER...
AMPLE MOISTURE WILL PREVENT ANY RED FLAG CONDITIONS THROUGH THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  90  76  90 /  10  30  20  30
FMY  74  92  75  91 /  20  40  20  40
GIF  74  93  74  93 /  20  40  20  40
SRQ  74  89  75  89 /  20  30  20  30
BKV  71  91  70  91 /  20  30  20  20
SPG  78  89  78  89 /  10  30  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...FLEMING
LONG TERM...OGLESBY
AVIATION...GARCIA
Hazardous weather outlook, Jun 10, 4:30 AM EST, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
530 AM EDT MON JUN 10 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-102130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
530 AM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH LOCALLY
HEAVY RAIN AND WIND GUSTS TO 45 MPH WITH THE STRONGER
STORMS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. BEST
CHANCE OF THUNDERSTORMS WILL BE BETWEEN 3 AND 7 PM.

...RIVER FLOOD IMPACT...
THE MANATEE AND LITTLE MANATEE RIVERS WILL REMAIN NEAR FLOOD STAGE
TODAY...AND ANY ADDITIONAL HEAVY RAIN COULD CAUSE THE RIVERS TO
RISE ABOVE FLOOD STAGE. HORSE CREEK WILL CONTINUE TO FALL AND
SHOULD DROP BELOW ACTION STAGE LATER TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP EACH DAY...AND AS
THE FLOW BECOMES MORE ONSHORE LATER IN THE WEEK THERE WILL BE A
BETTER CHANCE OF THUNDERSTORMS OVER THE INTERIOR THAN ALONG THE
COASTAL COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

OGLESBY

In the hours before

Special weather statement, Jun 10, 3:05 PM EST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
405 PM EDT MON JUN 10 2013

FLZ056-061-102045-
DE SOTO-HARDEE-
405 PM EDT MON JUN 10 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DESOTO
AND HARDEE COUNTIES FOR STRONG THUNDERSTORMS WITH HAIL AND STRONG
WIND GUSTS VALID UNTIL 445 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR BROWNVILLE...OR 9 MILES NORTHEAST
OF ARCADIA...MOVING NORTHWEST AT 15 MPH WILL AFFECT ARCADIA...
SWEETWATER...ZOLFO SPRINGS AND LIMESTONE.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.

&&

LAT...LON 2704 8177 2743 8205 2762 8172 2743 8156
      2714 8156
TIME...MOT...LOC 2006Z 149DEG 11KT 2729 8173
Special weather statement, Jun 10, 3:12 PM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
412 PM EDT MON JUN 10 2013

FLZ062-065-102100-
CHARLOTTE-LEE-
412 PM EDT MON JUN 10 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
LEE AND SOUTH CENTRAL CHARLOTTE COUNTIES FOR A STRONG THUNDERSTORM
WITH STRONG WIND GUSTS VALID UNTIL 500 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH
LOCATED NEAR CAPE CORAL...MOVING NORTHWEST AT 5 MPH WILL AFFECT
BURNT STORE MARINA...PIRATE HARBOR AND CAPE CORAL.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES AS ROADWAYS MAY BE SLICK.

&&

LAT...LON 2654 8205 2654 8207 2670 8219 2672 8216
      2675 8217 2677 8222 2681 8214 2678 8214
      2677 8217 2672 8216 2668 8210 2674 8207
      2683 8207 2689 8195 2657 8182 2649 8204
TIME...MOT...LOC 2010Z 154DEG 6KT 2665 8198
Special weather statement, Jun 10, 3:43 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
443 PM EDT MON JUN 10 2013

FLZ055-056-102130-
HARDEE-MANATEE-
443 PM EDT MON JUN 10 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
MANATEE AND WESTERN HARDEE COUNTIES FOR STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 530 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR ONA...OR 11 MILES SOUTHWEST OF
WAUCHULA...MOVING NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL AFFECT ONA...MYAKKA HEAD...FORT GREEN AND DUETTE.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2762 8225 2765 8220 2765 8195 2745 8184
      2735 8201
TIME...MOT...LOC 2043Z 146DEG 11KT 2748 8198
Special weather statement, Jun 10, 4:02 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
502 PM EDT MON JUN 10 2013

FLZ061-062-102145-
DE SOTO-CHARLOTTE-
502 PM EDT MON JUN 10 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLOTTE AND SOUTHEASTERN DESOTO COUNTIES FOR STRONG THUNDERSTORMS
WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 545 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED 9 MILES NORTHEAST OF BABCOCK RANCH...OR
15 MILES SOUTHEAST OF ARCADIA...MOVING NORTHWEST AT 10 MPH WILL
AFFECT RURAL NORTHEASTERN CHARLOTTE COUNTY AND RURAL SOUTHERN DESOTO
COUNTY.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO DIME SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.

&&

LAT...LON 2684 8166 2711 8204 2731 8172 2707 8156
      2703 8156
TIME...MOT...LOC 2101Z 143DEG 7KT 2707 8169
Special weather statement, Jun 10, 4:23 PM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
523 PM EDT MON JUN 10 2013

FLZ055-060-102200-
MANATEE-SARASOTA-
523 PM EDT MON JUN 10 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
MANATEE AND NORTHWESTERN SARASOTA COUNTIES FOR STRONG THUNDERSTORMS
WITH STRONG WIND GUSTS VALID UNTIL 600 PM EDT...

AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LITTLE
MANATEE STATE PARK TO LAKE MANATEE STATE PARK TO LAKEWOOD
RANCH...MOVING NORTHWEST AT 5 MPH WILL AFFECT FRUITVILLE...LAKEWOOD
RANCH AND SAMOSET.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 210 AND 220.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2744 8267 2758 8240 2765 8243 2765 8223
      2764 8222 2742 8213 2728 8239 2739 8258
      2742 8260
TIME...MOT...LOC 2122Z 122DEG 6KT 2761 8227 2747 8221
          2738 8239
Special weather statement, Jun 10, 5:14 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
614 PM EDT MON JUN 10 2013

FLZ049-051-055-102300-
PASCO-HILLSBOROUGH-MANATEE-
614 PM EDT MON JUN 10 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...NORTHERN MANATEE AND SOUTHEASTERN PASCO COUNTIES FOR A
LINE OF STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID
UNTIL 700 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
ZEPHYRHILLS TO DOVER TO FISH HAWK TO 6 MILES WEST OF DUETTE...OR
ALONG A LINE EXTENDING FROM ZEPHYRHILLS TO BRANDON TO FISH HAWK TO
PARRISH. THESE THUNDERSTORMS WERE NEARLY STATIONARY...AND WILL
AFFECT ZEPHYRHILLS...MANGO...BRANDON...PARRISH...HILLSBOROUGH RIVER
STATE PARK AND ALAFIA RIVER STATE PARK.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 220 AND 261...AND
INTERSTATE 4 BETWEEN EXITS 7 AND 25.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. BRIEF FUNNEL CLOUDS MAY BE POSSIBLE
WITH THESE STORMS. FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO
BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2830 8228 2830 8206 2826 8206 2826 8211
      2818 8211 2817 8205 2781 8205 2749 8210
      2748 8249
TIME...MOT...LOC 2212Z 027DEG 1KT 2821 8218 2798 8223
          2786 8220 2762 8222

The radar

The Tampa radar (KTBW), 58 km away, was scanning. The volume nearest the first event began at 23:27 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Polk

When
June 10, 6:30 PM EST
Where
Polk County, Lakeland
Measured
0.88 in hail
Reported by
Social Media
Coordinates
28.050, -81.960

A Twitter report of nickel sized hail in Lakeland was received around 7:30 PM EDT.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2013Every state in 2013This day in weather historyWarnings in Florida, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454595.